# SDR CA150615008

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,730 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 21551305
- Condition: Failed
- Location: Lt And Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS ON A WATER BOMBING MISSION & DURING LIFT OFF FROM A SCOOP THE CREW NOTICED THE ANNUNCIATOR LIGHTS IN THE COCKPIT SEEMED TO BE DIMLY LIT.  THEY DISCOVERED THAT THE GEN OUT ANNUNCIATOR WAS LITE ON BOTH SIDES INDICATING A DOUBLE GEN FAILURE.  THEY RETURNED TO BASE ON BATTERY POWER & LANDED WITHOUT INCIDENT.  MX DID AN INVESTIGATION & DISCOVERED THE RT GEN FAILED WHICH RESULTED IN THE LT TAKING THE ENTIRE LOAD.  DUE TO THE RAPID CHANGE IN LOAD, AGE OF SOME OF THE COMPONENTS IN THE SYS & THE STRAIN PLACED ON THE LT GEN SYS CAUSED IT TO FAIL AS WELL.  AS A PRECAUTION THE LT ENG DRIVEN GEN, LT MAIN CB & LT VOLTAGE REGULATOR WAS REPLACED.  THE RT ENG DRIVEN GEN WAS ALSO REPLACED.  ENG GND RUNS CARRIED OUT & THE ACFT WAS RELEASED TO SERVICE.
